# SDR 98ZZZM728

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36PN
- Make and model: Gulstm G1159B
- Aircraft serial: 42
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC2117
- Condition: Binding
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT DEPLOY IN FLIGHT, NORMAL OR EMERGENCY, UPON APPROACH TO TEB.  RETURNED TO PTK AND LANDED.  REPLACED LEFT WING INBOARD FLAP ACTUATOR P/N 1159SCC211-7, S/N 36-1174, WITH OVERHAULED UNIT P/N 1159SCC211-15, S/N 76-117.  CHECKED FLAP SYSTEM RIGGING AND OPERATION.  (M)
